# SDR DALA1028719865

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CRACK IN AFT SIDE OF FRAME SHEAR TIE PREVIOUS REPAIR AT BS 1116 LONGERON 14-15.  REPAIRED PER SRM 51-30-5, SRM 51-30-2, SRM 51-10-4, SRM 51-01 ITEM 4-B-14, SRM 53-03 FIGURE 3, SRM 51-60-0 FIGURE 1, SRM 51-10-3 & SRM 51-13-3 FIGURE 1 & SRM 51-10-2 PAGE 205.
